Volume 21, No 5, 2014, P. 67-75

UDC 519.7
S. Yu. Filyuzin
On algebraic immunity of dillon’s bent functions

It is known that the algebraic immunity of a Boolean function in $n$ variables doesn't exceed $\lceil n/2\rceil$. In this paper, it is proved that $\lceil n/4\rceil+1$ is an upper bound on the algebraic immunity of Dillon's bent functions constructed with linear functions.
Bibliogr. 13.

Keywords: Boolean function, nonlinearity, bent function, algebraic immunity.

Filyuzin Stanislav Yurievich 1
1. Novosibirsk State University,
2 Pirogov St., 630090 Novosibirsk, Russia
e-mail: forgogu@inbox.ru

 © Sobolev Institute of Mathematics, 2015